# SDR SWAA2023030298604

- Difficulty date: February 3, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FCB ON AFT BULKHEAD TO FLOOR SUPPORT BS500D LBL18 TO RBL14 WL156. MARKED.<[01] REMOVED DAMAGED FCB AFT BULKHEAD TO FLOOR SUPPORT BS500D LBL18 TO RBL 14 WL156; NO DATA FOUND ON SRM FOR DAMAGED HOLES; PART REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9.;[02] CORRECTED MEASUREMENT TABLE;[03] CORRECTION TO STEP 1; PART WAS NOT REMOVED ON THIS CARD; ALSO THERE ARE SRM LIMITS FOR THIS PART. EVALUATED CORROSION AT ALL LOCATION OF BULKHEAD SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500D RBL 12 WL 156; FOUND 0.020 REMOVED FROM ORIG 0.071 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING DIAL DEPTH GAUGE ATS 2473 DUE 08/2023;[04] VERIFIED CORRECTIVE ACTIONS 2; 3; AND MEASUREMENT TABLE.;[05] LOCATED AND DRILLED NEW FORWARD CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT BS 500D LBL 18 TO RBL 14 WL 156 PER SRM 51-40-05-0G-0 AND DWG 143A7902;[06] VERIFIED CORRECTIVE ACTION 5
